MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000302
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "on the evening of (b)(6), the equipment was put into use.On the morning of (b)(6), it was found that there was no gas in the helium cylinder.The hospital urgently borrowed a bottle of helium from the first hospital of nantong city for replacement, and the agent nanjing quankang trading co., ltd.Also sent someone to drive a bottle from suzhou for standby.The device was stopped for about 1 hour.At about 5:00 p.M.On (b)(6), the doctor found that the pressure of the helium gas replaced in the morning had dropped to less than 100psi.He checked the gasket of the gas cylinder and the gas transfer valve of the helium cylinder, and no problem was found.After replacing the whole bottle of helium, he found that the gas dropped rapidly, and it was suspected that the gas pressure reducing valve was faulty.At 1:00 p.M.On (b)(6) 2022 the engineers of nanjing quankang trading co., ltd.A rrived at the hospital and replaced the pressure reducing valve on the hospital machine with the pressure reducing valve on the company's sample machine.After testing for 1 hour, the gas pressure dropped by 2psi, which was within the normal range.When the equipment was working until noon on the (b)(6), the gas pressure dropped by 5 psi, which was within the normal range.At 17:30 on (b)(6) 2022, the machine was removed and the patient was in good condition".Additional information received stated that no medical intervention was necessary when the pressure dropped and when the device stopped for about one hour.Patient condition reported as "fine".
 
Event or Problem Description
It was reported that "on the evening of (b)(6) , the equipment was put into use.On the morning of august 13, it was found that there was no gas in the helium cylinder.The hospital urgently borrowed a bottle of helium from (b)(6) hospital for replacement, and the agent (b)(4).Also sent someone to drive a bottle from (b)(6) for standby.The device was stopped for about 1 hour.At about 5:00 p.M.On august 13, the doctor found that the pressure of the helium gas replaced in the morning had dropped to less than 100psi.He checked the gasket of the gas cylinder and the gas transfer valve of the helium cylinder, and no problem was found.After replacing the whole bottle of helium, he found that the gas dropped rapidly, and it was suspected that the gas pressure reducing valve was faulty.At 1:00 p.M.On august 14, the engineers of nanjing quankang trading co., ltd.A rrived at the hospital and replaced the pressure reducing valve on the hospital machine with the pressure reducing valve on the company's sample machine.After testing for 1 hour, the gas pressure dropped by 2psi, which was within the normal range.When the equipment was working until noon on the 14th, the gas pressure dropped by 5 psi, which was within the normal range.At 17:30 on august 15, the machine was removed and the patient was in good condition".Additional information received stated that no medical intervention was necessary when the pressure dropped and when the device stopped for about one hour.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key15442701
Report Number3010532612-2022-00358
Device Sequence Number17561004
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN000302
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown